# SDR ASAA0853034

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 3,476 hours, 1,056 cycles
- Engine: Ge CFM56*
- Engine time: 3,476 hours, 1,056 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Part time: 3,476 hours, 1,056 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG QTY AT 13 NR 2 ENG QTY AT 15 SERVICED NR 1 ENG OIL TO FULL 5.5 QTS SERVICED NR 2 ENG TO FULL.
